# SDR DHL2005784001

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AC REQUIRES EXCESSIVE POWER TO TAXI AND CAME TO A COMPLETE STOP TWICE W/ NO BRAKE APPLICATION AT LESS THAN 150.0 LBS.  REMOVED AND REPLACED NR 4 BRAKE AND T/W ASSY IAW B-727-200 MM CH 32-41-32 AND 32-45-1, LEAKS CHECK GOOD IAW 32-41-32.
